# SDR REXA2021090200673

- Difficulty date: August 16, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670321183
- Condition: Corroded
- Location: Bs 379 S20-21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 379 HAS CORROSION BTW STR 20R TO STR 21R.   REMOVED STR 22R AND 3 CLEATS AT ST 21, 22, AND 24R, REMOVED SPLICE FRAME AND ANGLE AT BS 379. REMOVED AND REPLACED RH REINFORCING ANGLE
AND FRAME SECTION AT FS 379 BTW ST 20R-21R IAW CRJ 900 SRM 51-42-06-001-001-A01 AND SPLICE FRAME AND ANGLE AT FS 379 IAW CRJ 900 SRM 51-42-21-001-001-A01.
